# SDR SIMA200119703

- Difficulty date: July 12, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N340RC
- Make and model: Saab 340B
- Aircraft serial: 340B340
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 7251001023
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION MAINTENANCE FOUND TWO DENTS BEYOND SRM LIMITS ON THE HORIZONTAL STABILIZER LOWER SKIN.  DENTS WERE REPAIRED IAW SAAB REPAIR STATEMENT 340SDS002078 PARA 4.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
